Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Regular sequences and powers of ideals


Author: Wolmer V. Vasconcelos
Journal: Proc. Amer. Math. Soc. 77 (1979), 165-166
MSC: Primary 13H99
MathSciNet review: 542078
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let I be an ideal of a Noetherian local ring. In this note we discuss how a power of I reflects that I is generated by a regular sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H99

Retrieve articles in all journals with MSC: 13H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0542078-X
PII: S 0002-9939(1979)0542078-X
Keywords: Regular sequence, complete intersection, projective dimension
Article copyright: © Copyright 1979 American Mathematical Society